# SDR CHI2001F00000

- Difficulty date: June 9, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N245CH
- Make and model: Boeing 234
- Aircraft serial: MJ022
- Aircraft time: 12,925 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Connector
- Condition: Damaged
- Location: N2 Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING A CLIMB, CRUISE SITUATION, THE NR 1 ENGINE N2 SYSTEM, BEGAN TO OSCILLATE TOWARDS THE HIGH SIDE.  THE NR 1 ENGINE WAS BROUGHT BACK TO GROUND POSITION AND THE HELICOPTER WAS RETURNED TO THE SERVICE LANDING.  TROUBLESHOOTING FOUND A FAULTY CANNON PLUG ATTACHED TO THE NR 1 N2 ACTUATOR.  THE CANNON PLUG WAS REPLACED.  OPERATIONALLY CHECKED GOOD AND THE HELICOPTER WAS RETURNED TO SERVICE.
